MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT PS CEM FEM PS CEM LEFT SZ 4.5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. TRULIANT PS CEM FEM PS CEM LEFT SZ 4.5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-020-11-0245
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Osteolysis (2377)
Date of Event 01/13/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: concomitant devices: (b)(6), 02-022-45-4545 - truliant tib fit tray cem sz 4.5f/4.5t, (b)(6), 204-70-00 - tibial stem ext.Screw, (b)(6), 02-012-60-1425 - tru stem ext 14mm x 25mm, (b)(6), 02-020-11-0245 - truliant ps cem fem ps cem left sz 4.5, (b)(6), 200-02-35 - three peg patella 35mm.The product associated with the reported event is within the scope of recall z-0023-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
 
Event or Problem Description
Legal case: as reported via legal documentation, this patient had left knee replacement on (b)(6) 2018.They underwent left knee revision on (b)(6) 2023, approximately 4 years 2 months after their initial implantation.Postoperative diagnosis: failed left total knee polyethylene due to premature wear and poly recall, as well as osteolysis of the left femoral component.There were well-fixed tibial and patellar components.There was a loose femoral component that was loose from the cement mantle.There was moderate polyethylene wear visible and palpable within the tibial polyethylene.There was also found to be polyethylene debris encapsulated within the synovium.The cement mantle was found to remain on the femur and there was no cement adherent to the back side of the femoral component.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.No device return anticipated due to this being a legal case.Ebi initial surgery attached.Historical record & smartsolve searched for sn/patient name with no results.No further information.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
TRULIANT PS CEM FEM PS CEM LEFT SZ 4.5
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key20698350
Report Number1038671-2024-04409
Device Sequence Number6488919
Product Code JWH
UDI-Device Identifier10885862314468
UDI-Public10885862314468
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K171045
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number02-020-11-0245
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date05/19/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2023
Supplement Date Received by Manufacturer03/20/2025
Initial Report FDA Received Date11/15/2024
Supplement Report FDA Received Date03/20/2025
Date Device Manufactured09/11/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age70 YR
Patient SexMale